# SDR 98ZZZX4802

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N410TV
- Make and model: Snias AS350B2
- Aircraft serial: 2408
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 350A33214500
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 11-2-98, A DAILY INSPECTION WAS PERFORMED.  A PIECE OF TAPE THAT SEPARATES THE BALL BEARING FROM ITS OUTER RACE ON THE T/R P/C LINK HAD FLAKED OUT AND WAS REMOVED (.1250 INCH BY .0625 INCH).  CHAPTER 65.20.00.601 PARA 4.2 OF THE AS350 MM WAS CHECKED.  NO MENTION OF THE SEPARATION WAS SHOWN, ONLY CONDITION AND THE RADIAL PLAY CHECK.  THE PART WAS IN TOLERANCE.  THE AIRCRAFT WAS RETURNED TO SERVICE.  ON 11-9-98, 76.8 HOURS LATER, THE P/C LINK WAS CHECKED DURING A DAILY INSPECTION AND FOUND TO HAVE A RADIAL PLAY OF .023 INCH AND AN AXIAL PLAY OF .068 INCH, WELL BEYOND ALLOWABLE LIMITS.
